Vol. 15, No. 1, 1965

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Some inequalities for symmetric means

Peter Southcott Bullen

Vol. 15 (1965), No. 1, 47–54
Abstract

This paper was received before the synoptic introduction became a requirement.

Mathematical Subject Classification
Primary: 26.70
Milestones
Received: 3 June 1963
Published: 1 March 1965
Authors
Peter Southcott Bullen